# SDR AALA202404039101

- Difficulty date: March 31, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 95,938 hours, 12,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: MAIN CABIN EMERGANCY EXIT BATTERY PACK M33099 AT DOOR L2 FAILED CAPCITY CHECK.MAINTENANCE REPLACE BATTERY PACK M33099 PER AMM 33-51-06.
